# SDR RAIA201211190001

- Difficulty date: November 19, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 21,001 hours, 19,443 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW REPORTED THEY WERE UNABLE TO HOLD CABIN ALT AT FLT 350 CLIMBING TO 8900 FT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE PNEUMATIC OUTFLOW VALVE.  SYSTEM OPS CHECKED GOOD.
